# SDR TRBA201129903

- Difficulty date: October 7, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 30,951 hours, 30,557 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Weak
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O LT BRAKE VERY SOFT.  LT BRAKE BLED IAW JIC 32-42-00, BLD 10010, OPS CHECK GOOD.
